Thunderstorm Wind, Stanton
- When
- June 10, 2:00 AM CST
- Where
- Stanton County, Stanton
- Measured
- 50 kt (58 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.950, -97.233
Thunderstorm winds downed small tree limbs in Stanton.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 10, 12:45 AM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA NE 145 AM CDT SUN JUN 10 2001 MAIN FCST CHALLENGES ARE TSRA THREAT AND TEMPS THRU THE PD. LINE OF TSRA FM SW MN TO NE NEB IS CONTG TO MOV SE INTO MDTLY UNSTABLE AIRMASS. IN ADDITION...TSRA HAVE DEVELOPED FURTHER S OVER S CNTRL NE IN MDTLY STG LOW LVL WAA ZONE. NLG PROFILER INDICATING 40KT LLJ ACROSS THE AREA FEEDING THE ACTIVITY. IN THE SHORT TERM THE MDLS ARE IN AGREEMENT INDICATING THAT THE LINE TO THE NW AND THE NEW DEVELOPMENT TO THE W WILL CONTINUE TO SHIFT ESE AND AFFECT MOST OF THE REMAINDER OF THE CWA INTO THE MID MORNING HRS. BEST SVR THREAT IS TO THE NE OF THE CWA...HOWEVER MARGINALLY SVR HAIL AND WNDS ARE PSBL FOR A CPL MORE HRS AFTER WHICH A GENERAL WEAKENENING TREND IS EXPECTED AS LLJ VEERS DURG THE MORNING. COORD WITH SPC AND WILL ALLOW CURRENT SVR WATCH TO EXPIRE AT 07Z THOUGH MARGINALLY SVR ACTIVITY MAY CONTINUE FOR A CPL MORE HRS. BEYOND THE SHORT TERM...TO QUESTION IS WHETHER ANY CONVECTION REDEVELOPS ALONG OUTFLOW BOUNDARIES THAT LINGER FROM CURRENT CONVECTIVE ACTIVITY. UPPER FORCING IS RATHER MINIMAL AND CAPPING WILL PROBABLY BE MORE SUBSTANTIAL AS UPPER HGHTS BLD BY LATE AFTN AND EARLY EVE. WL PROBABLY GO WITH A MORNING PD SCTD TSRA...THEN KEEP LOW POPS PER GOING FCST IN DURG THE AFTN HRS...SPCLY OVER THE SRN ZONES WHERE GREATEST INSTABILITY IS NOTED. TNGT...THE ETA PROGS A WEAK BOUNDARY OVER E CNTRL NE AND SW IA EARLY. AS CYCLOGENESIS BEGINS TO TAKE PLACE OVER SW SD IN RESPONSE TO SHRTWV ENERGY EJECTING NE OUT OF WY AND INTO THE WRN DKTS...THE BOUNDARY AND GREATEST INSTABILITY IS PROGGED TO SHIFT N INTO NE NEB LATER IN THE NIGHT. INCREASES LOW LVL WAA OVER THE CWA THRU THE NIGHT...BUT AGAIN UPPER RIDGE WILL BE OVER AREA AND CIN WILL BE INCREASING AS THE BOUNDARY LIFTS NWD. WILL GO WITH SML POPS OVR THE NRN PTNS OF THE CWA BUT LEAVE THE S DRY. ON MON...SFC WAVE IS PROGGED TO MOVE ACROSS SRN SD. WITH A CDFNT TRAILING SE INTO E CNTRL AND S CTNRL NE BY EVE. AS LLJ INCREASES MON EVENING...THE ETA IS QUITE BULLISH IN DEVELOPING SIGNIFICANT CONVECTIVE ACTIVITY OVER THE CWA. THE CIN WILL BE DEC THRU THE AFTN AND EVE HRS AS THE SHRTWV FLATTENS THE UPPER RIDGE...SO COMNVECTIVE DEVELOPMENT LOOKS QUITE PSBL. WILL GO WITH MDT POPS MON NIGHT. IN THE EXTENDED...THE AVN LIFTS THE FNTL BACK TO THE N TUES IN RESPONSE TO ADDL SHRTWV ENERGY DIGGING INTO THE WRN U.S. AND INCREASING AMPLIFICATION DOWNSTREAM OVER THE CNTRL PLNS. WILL KEEP THREAT OF TSRA PER GOING FCST FOR TUES AND WED...BUT WILL LIKELY BUMP UP TEMPS FOR WED AS COOLING TREND LIKELY TO BE DELAYED UNTIL THURS. .OMA...NONE. SKERRITT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 211 AM CDT SUN JUN 10 2001 IAZ043-NEZ015-033-034-043>045-100900- BURT-COLFAX-CUMING-DODGE-MONONA IA-THURSTON-WASHINGTON- 211 AM CDT SUN JUN 10 2001 SEVERE THUNDERSTORM WATCH 389 HAS BEEN EXTENDED LOCALLY UNTIL 400 AM CDT FOR THE FOLLOWING COUNTIES IN NORTHEAST NEBRASKA... KNOX...CEDAR...ANTELOPE...PIERCE...WAYNE...BOONE...MADISON... STANTON... IN ADDITION...THE FOLLOWING COUNTIES HAVE BEEN ADDED TO THE WATCH... IN NEBRASKA: COLFAX...DODGE...WASHINGTON...CUMING...BURT...WAYNE... IN IOWA: MONONA THE THREAT OF SEVERE WEATHER WILL CONTINUE FOR A COUPLE MORE HOURS BEYOND THE ORIGINAL 2AM EXPIRATION TIME OF SEVERE THUNDERSTORM WATCH 389. IN ADDITION...THE SEVERE THREAT EXTENDS A LITTLE FURTHER SE... SO SEVEN COUNTIES HAVE BEEN ADDED TO THE WATCH. NEZ011-012-016>018-030>032-100900- ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-STANTON-WAYNE- 211 AM CDT SUN JUN 10 2001 SEVERE THUNDERSTORM WATCH 389 HAS BEEN EXTENDED LOCALLY UNTIL 400 AM CDT FOR THE FOLLOWING COUNTIES IN NORTHEAST NEBRASKA... KNOX...CEDAR...ANTELOPE...PIERCE...WAYNE...BOONE...MADISON... STANTON... IN ADDITION...THE FOLLOWING COUNTIES HAVE BEEN ADDED TO THE WATCH... IN NEBRASKA: COLFAX...DODGE...WASHINGTON...CUMING...BURT...WAYNE... IN IOWA: MONONA THE THREAT OF SEVERE WEATHER WILL CONTINUE FOR A COUPLE MORE HOURS BEYOND THE ORIGINA2L 2AM EXPIRATION TIME OF SEVERE THUNDERSTORM WATCH 389. IN ADDITION...THE SEVERE THREAT EXTENDS A LITTLE FURTHER SE... SO SEVEN COUNTIES HAVE BEEN ADDED TO THE WATCH. SKERRITT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
256 AM CDT SUN JUN 10 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0128 AM 5 NW NELIGH NE .75 INCH HAIL
06/10/01 ANTELOPE REPORTED BY LAW
ENFORCEMENT OFFICIAL.The Omaha radar (KOAX), 100 km away, was scanning. The volume nearest the first event began at 08:02 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed small tree limbs in Stanton.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2001Every state in 2001This day in weather historyWarnings in Nebraska, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5254275.